# SDR AUS20020482

- Difficulty date: May 18, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Condition: Faulty
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) CSU CONTROL SYSTEM OUTER CABLE STRETCHED.
